Über die Grade quadratischer Formen.

Jón Kr. Arason; Manfred Knebusch

Mathematische Annalen (1978)

  • Volume: 234, page 167-192
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Arason, Jón Kr., and Knebusch, Manfred. "Über die Grade quadratischer Formen.." Mathematische Annalen 234 (1978): 167-192. <http://eudml.org/doc/163132>.

author = {Arason, Jón Kr., Knebusch, Manfred},
journal = {Mathematische Annalen},
pages = {167-192},
title = {Über die Grade quadratischer Formen.},
url = {http://eudml.org/doc/163132},
volume = {234},
year = {1978},

AU - Arason, Jón Kr.
AU - Knebusch, Manfred
TI - Über die Grade quadratischer Formen.
JO - Mathematische Annalen
PY - 1978
VL - 234
SP - 167
EP - 192
UR - http://eudml.org/doc/163132
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.